# SDR CA960723015

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3038454
- Condition: Wrong Filter
- Location: #2 Eng Lp
- Component: Pwa, 3035817
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATES AT POWER SETTINGS ABOVE 45 PERCENT. INVESTIGATION FOUND A SHORTER TYPE OF FUEL FILTER (P/N 3038454) WAS INSTALLED INSTEAD OF THE LONGER TYPE (P/N 3035729). DUE TO THE INSUFFICIENT LENGTH OF THE FILTER IT HAD BEEN LOOSE IN THE FILTER BOWL AND HAD CAUSED WEAR TO BOTH THE FILTER AND THE FILTER BOWL. IN THIS CONDITION THE FUEL WAS NOT BEING FILTERED. NB P/N 3038454 FUEL FILTER IS TO BE USED IN CONJUNCTION WITH A SPRING ASSEMBLY.
